Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Suffering and looking for answers corafree

Posted by corafree on August 25, 2004, at 13:48:41

In reply to Re: Suffering and looking for answers jeenobeano, posted by corafree on August 24, 2004, at 23:51:01

Hi again. I forgot to say something about your PMS. I had it terribly....until about age 40 when I was agreeable to having a TAH-BSO (said he should have left one ovary afterwards!). You must have premenstural dysphoric disorder. That is where you absolutely do not feel like yourself. I felt 'paranoid' 'odd' ... just not me. I spent my two good weeks feeling guilty over the bad weeks. Boy did I torture myself. I saw a doc that was into hormonal imbalance and he tried everything, but seemed to end up on AD, first Prozac (ok), and then many others that did not work, now Effexor-XR (works, but like you my emotions are dulled a bit). I also took a benzo, which over the years really got up to high dose. After TAH-BSO, I felt the same way all the time. As I do now. I have BpersonD. Take Oil of Primrose. Drink lots of water. Have some fruit every day. best wishes cf


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:corafree thread:13781
URL: http://www.dr-bob.org/babble/20040825/msgs/382187.html